×

On the consistency of a slight (?) modification of Quine’s ’New Foundations’. (English) Zbl 0202.01001


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] A. Ehrenfeucht, and A. Mostowski, ?Models of Axiomatic Theories admitting Automorphism?,Fundamenta Mathematica 43 (1956) 50-68. · Zbl 0073.00704
[2] P. Erdös, and R. Rado, ?A Partition Calculus in Set Theory?,Bulletin of the American Mathematical Society 62 (1956) 427-488. · Zbl 0071.05105
[3] Th. Hailperin, ?A Set of Axioms for Logic?,Journal of Symbolic Logic 9 (1944) 1-19. · Zbl 0060.02201
[4] G. Kreisel, and Hao Wang, ?Some Applications of Formalized Consistency Proofs?,Fundamenta Mathematica 42 (1955) 101-110. · Zbl 0067.25201
[5] W. V. Quine, ?New Foundations for Mathematical Logic?, reprinted inFrom a Logical Point of View, Harvard Univ. Press, Cambridge, Mass., 1953.
[6] F. Ramsey, ?On a Problem of Formal Logic?, reprinted inThe Foundations of Mathematics, Kegan Paul, London, 1931.
[7] E. Specker, ?The Axiom of Choice in Quine’s ?New Foundations for Mathematical Logic??,Proceedings of the National Academy of Sciences, U.S.A. 29 (1953) 366-368. · Zbl 0051.03705
[8] E. Specker, ?Typical Ambiguity in Logic?,Methodology and Philosophy of Science. Proceedings of the 1960 International Congress (ed. by E. Nagel, P. Suppes and A. Tarski), Stanford University Press, 1962, pp. 116-123.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.